Next Article in Journal
An Alternate Unsupervised Technique Based on Distance Correlation and Shannon Entropy to Estimate λ0-Fuzzy Measure
Next Article in Special Issue
Estimates of Coefficient Functionals for Functions Convex in the Imaginary-Axis Direction
Previous Article in Journal
A Discrete-Event Simulation of Claude Lévi-Strauss’ Structural Analysis of Myths Based on Symmetry and Double Twist Transformations
Previous Article in Special Issue
Explicit Formulas for All Scator Holomorphic Functions in the (1+2)-Dimensional Case

Order Article Reprints

Journal: Symmetry, 2020
Volume: 12
Number: 1707

Article: Some Results of Fekete-Szegö Type. Results for Some Holomorphic Functions of Several Complex Variables
Authors: by and
Link: https://www.mdpi.com/2073-8994/12/10/1707

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop